Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

N. N. Smirnov

  • N. N. Smirnov and E. N. Volleidt, Elongating the cross section of a magnetic-fluid jet in a uniform transverse magnetic field, Vol. 26, No. 4, 128-131, 1990; English translation: Magnetohydrodynamics, Vol. 26, No. 4, 515-519, 1990 [PDF] [PDF]

  • B. M. Berkovskii and N. N. Smirnov, Some solutions of the equation of a surface of a magnetized fluid, Vol. 20, No. 1, 15-20, 1984; English translation: Magnetohydrodynamics, Vol. 20, No. 1, 11-16, 1984 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X